UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Quaternion Fourier and linear canonical inversion theorems Journal article
Hu, Xiao-Xiao, Kou, Kit Ian. Quaternion Fourier and linear canonical inversion theorems[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 40(7), 2421-2440.
Authors:  Hu, Xiao-Xiao;  Kou, Kit Ian
Favorite | TC[WOS]:12 TC[Scopus]:16  IF:2.1/2.0 | Submit date:2018/10/30
Inversion Theorem  Functions Of Bound Variation  Quaternion Fourier Transform